# SDR AALA202101259010

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 34,653 hours, 13,987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE LIGHT AND ALARM ACTIVATED INTERMITTENTLY DURING DESCENT AND AFTER PARKING WITH NO EVIDENCE OF SMOKE OR HEAT IN ANY LAVATORY.  ACCOMPLISHED LAVATORY INSPECTION, IAW AMM 26-14-00, OPERATIONS CHECK GOOD.
